# SDR R61A201902060181

- Difficulty date: February 6, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 39,577 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD FUSELAGE FLOOR STRUCTURE AT FR 12 AND BL0, ANGLE CRACKED. MX REMOVED AND REPLACED NEW ANGLE AT FWD FUSELAGE FLOOR STRUCTURE AT FR 12 AND BL0. PN 170-16131-001 IAW SRM 51-41-01. AC REMAINS IN YRQ FOR COMPLETION.
